MAUDE Adverse Event Report: RHYTHMLINK INTERNATIONAL, LLC MRQD309040915

RHYTHMLINK INTERNATIONAL, LLC MRQD309040915
Model Number MRQD309040915
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025 a patient was taken to complete a mri procedure.  the section of the non-mri-conditional cabling labeled "mr unsafe" attached to rhythmlink part number mrqd309040915 was not disconnected as required by the instructions for use and remained attached to the patient during the mri, resulting in two burns from the non-mri conditional cabling.

Brand Name
MRQD309040915
Common Device Name
MRQD309040915
Manufacturer (Section D)
RHYTHMLINK INTERNATIONAL, LLC
1140 first street south ext
columbia SC 29209
Manufacturer Contact
sandra o'reilly
1140 first street south ext
columbia, SC 29209
8032521111
MDR Report Key23596035
Report Number1067162-2025-00007
Device Sequence Number9337404
Product Code GXY
UDI-Device Identifier10816312026716
UDI-Public10816312026716
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMRQD309040915
Device Catalogue NumberMRQD309040915
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown